# SDR TRAX200701601

- Difficulty date: October 26, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 13,427 hours, 11,040 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A AND PASSENGERS REPORTED MOMENTARY ELECTRICAL BURNING SMELL AT 7A/B IN FLIGHT.  APU NOT RUNNING, WING AND COWL ANTI-ICE ON.  NO SMELL IN LAV OR COCKPIT.  FLT 4673 DEL 60 MINS.
